An exponentially fitted method for solving Burgers' equation


ÖZİŞ T. , Erdogan U.

INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol.79, no.6, pp.696-705, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 79 Issue: 6
  • Publication Date: 2009
  • Doi Number: 10.1002/nme.2584
  • Title of Journal : INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING
  • Page Numbers: pp.696-705

Abstract

In this paper, an exponentially fitted method is used to numerically solve the one-dimensional Burgers' equation. The performance of the method is tested on the model involving moderately large Reynolds numbers. The obtained numerical results show that the method is efficient, stable and reliable for solving Burgers' equation accurately even involving high Reynolds numbers for which the exact solution fails. Copyright (C) 2009 John Wiley & Sons, Ltd.